Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 27, No. 2, pp. 161-171 (2011)

On the roots of expanding integer polynomials

Horst Brunotte

D-40593 Düsseldorf, Germany

Abstract: Monic polynomials with integer coefficients all of whose roots lie outside the closed unit disk are studied. The results are applied to canonical number systems and Garsia numbers.

Keywords: integer polynomial, algebraic integer, canonical number system

Classification (MSC2000): 12D10; 11C08, 11A63

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2012 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition